# SDR USAA2008120292170

- Difficulty date: December 1, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545834U69
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR  - FLOORBEAM STIFFENER CRACKED AT BS 312, LBL 10.  REPLACED FLOORBEAM STIFFENER AT BS 312, LBL 10 IAW SRM 51-10-02.
